# SDR P5CA2011081800455

- Difficulty date: August 18, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 42,941 hours, 6,654 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Damaged
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE TO THE NR 3 ENG RT THRUST REV 4 INCHES   WIDE  BY 2 INCHES LONG & NBSP; FROM A LIGHTNING STRIKE AT 5 O'CLOCK POS.  (COMPLIED WITH LIGHTNING STRIKE INSP PER AMM 05-51-13.  ACCOMPLISHED   EO 4478A184 (FAA FORM 8110-3 DATED 17AUG2011):   TIME LIMITED REPAIR PER PART 1.  DVI EVERY 5 FC PER PART 2 REQUIRED.  PERMANENT REPAIR PRIOR TO 1000 FH PER PART 3.
